65.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Denusomab and back pain

4 REPLIES 4
4748
Member

Re: Denusomab and back pain

Lol. I understand.  For me it is a heaviness.  It feels as if I have had cement laid in my spine

Jools-50
Member

Re: Denusomab and back pain

Well I do have aches and pains most of the time but to be honest it's hard to tell what's causing it, could be the denosumab, the letrozole or perhaps aging 

4748
Member

Re: Denusomab and back pain

How about weeks after?

Jools-50
Member

Re: Denusomab and back pain

Hi there, I also get joint and bone pain a day or two after my denosumab injection, I tell myself that's it penetrating the damage! 😊 A couple of solpadeine is usually enough to solve the pain xx 

4748
Member

Denusomab and back pain

I have mets in T9.  Last PET in beginning of March shows remission.  However hadDenusomab injection end of March and I am experiencing my back being very tired and achey, do any of you relate?